RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 75, Issue 2, Pages 253–260 (Mi mz31)  

This article is cited in 1 scientific paper (total in 1 paper)

Existence Theorems for Momentum Representations Generalized in the Sense of Dzyadyk

G. V. Radzievskii

Institute of Mathematics, Ukrainian National Academy of Sciences

Abstract: In this paper, in particular, we prove that, for any sequence of complex numbers $\{c_n\}_{n=0}^\infty$, there exists a closed linear operator $A$ acting in the Hilbert space and two vectors $x$ and $y$ lying in the domains of definition of all powers of the operator $A$ for which the relation $c_n=(A^n x, y)$ holds. But if the series $\sum_{n=0}^\infty c_n z^n$ has radius of convergence $R > 0$, then in the representation $c_n=(A^nx,y)$, the operator $A$ can be chosen to be bounded with a spectral radius equal to $1/R$.

DOI: https://doi.org/10.4213/mzm31

Full text: PDF file (206 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 75:2, 229–235

Bibliographic databases:

UDC: 517.43+517.5
Received: 18.12.2001

Citation: G. V. Radzievskii, “Existence Theorems for Momentum Representations Generalized in the Sense of Dzyadyk”, Mat. Zametki, 75:2 (2004), 253–260; Math. Notes, 75:2 (2004), 229–235

Citation in format AMSBIB
\Bibitem{Rad04}
\by G.~V.~Radzievskii
\paper Existence Theorems for Momentum Representations Generalized in the Sense of Dzyadyk
\jour Mat. Zametki
\yr 2004
\vol 75
\issue 2
\pages 253--260
\mathnet{http://mi.mathnet.ru/mz31}
\crossref{https://doi.org/10.4213/mzm31}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2054556}
\zmath{https://zbmath.org/?q=an:1127.47016}
\transl
\jour Math. Notes
\yr 2004
\vol 75
\issue 2
\pages 229--235
\crossref{https://doi.org/10.1023/B:MATN.0000015038.46713.47}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000220006100023}


Linking options:
  • http://mi.mathnet.ru/eng/mz31
  • https://doi.org/10.4213/mzm31
  • http://mi.mathnet.ru/eng/mz/v75/i2/p253

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Veselovs'ka H.M., Holub A.P., “Existence Theorems For Multidimensional Generalized Moment Representations”, Ukr. Math. J., 69:4 (2017), 534–545  crossref  mathscinet  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:215
    Full text:104
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020